# SDR 2008UALA05723

- Difficulty date: September 14, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 23,971 hours, 9,355 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BR8164005
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING FROM FWD CLOSET BULKHEAD AT DOOR 1L.  DISCOVERED COVER IS MISSING.  REPLACED LIGHT ASSY.  OP CHECKS GOOD.
